Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Hydromagnetic convection in a rotating annulus with an azimuthal magnetic field

Title data

Kurt, Erol ; Busse, Friedrich H. ; Pesch, Werner:
Hydromagnetic convection in a rotating annulus with an azimuthal magnetic field.
In: Theoretical and Computational Fluid Dynamics. Vol. 18 (2004) Issue 2 . - pp. 251-263.
ISSN 1432-2250
DOI: https://doi.org/10.1007/s00162-004-0132-6

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Convection; Magnetic field; Rotating annulus; Stability
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik II - Univ.-Prof. Dr. Werner Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 12 Jan 2021 12:27
Last Modified: 17 May 2021 07:00
URI: https://eref.uni-bayreuth.de/id/eprint/61714